Topological Methods in Nonlinear Analysis

Multibump periodic solutions of a family of Hamiltonian systems

Vittorio Coti Zelati and Paul H. Rabinowitz

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 4, Number 1 (1994), 31-57.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287075

Mathematical Reviews number (MathSciNet)
MR1321808

Zentralblatt MATH identifier
0819.34028

Citation

Coti Zelati, Vittorio; Rabinowitz, Paul H. Multibump periodic solutions of a family of Hamiltonian systems. Topol. Methods Nonlinear Anal. 4 (1994), no. 1, 31--57. https://projecteuclid.org/euclid.tmna/1479287075


Export citation